| Model Number |
9390E-1001 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was contacted for the return of the suspect device.The device has not been returned to zoll for evaluation.
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal and failed the self test.Complainant indicated that there was no patient involvement in the reported malfunction.